# SDR FDEA2018111983282

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B134900200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER FLOOR PANEL 222HF DELAMINATED. FABRICATED COURIER FLOOR PANEL 222HF ON VT MAE TRAVELER T18/1378301 IAW FED EX   DWG SRZ-25-005.  MAJOR REPAIR
